Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Itching on arms, hands, breasts, legs, bumps and scabs. On Depo. What is the reason?

I have been itching on my arms, hands, breast, and legs for about 5 months now and there are even bumps and scabs where I have been itching. It started soon after my second depo birth control shot and nothing I have tried has helped I have even been treated for scabies but I still itch. Could the depo be causing me to itch? If not then what could it be?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Good evening
Depo does not cause itching.
See dermatologist for further investigation, you could have developed an allergy to some thing in your environment that is causing the itching.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor